So I'm a mother of 5 and im on the implanon birth control and just reached my 3 year Mark in January. I haven't taken it out yet since I'm out of state from my home town. I haven't had my period since January 22. I think I may be pregnant but I've taken hpt and they all came out negative. I've got lower cramping for two weeks now along with other pregnancy simtoms. I'm not sure what to think. Is the birth control causing my body to feel this way?
Thanks for submitting your question here.You are on Implanon for last 3 years.
This implant releases hormone in a low dose daily. Now as it has crossed its date,there is lesser hormone release and that causes a hormonal-disbalance inside you which is responsible for absence of periods.There may be spotting or irregular cycle also.
This hormonal-disbalance could also produce pregnancy-like symptoms what you are experiencing.
As you know that Implanon is effective for 3 years,I suggest you to reimplant it as soon as possible.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Infertility , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.